# SDR MASA2009022200076

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 28,590 hours, 23,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7044 ORD-BHM.  CREW REPORTED THE AFT HALF ON THE CABIN EMERGENCY EXIT PATH LIGHTING INOPERATIVE.  MX COULD NOT FIND FAULT WITH LIGHTING SYSTEM.
